Vytorin side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KenW
Regular Member


Date Joined Mar 2007
Total Posts : 74
   Posted 5/5/2007 1:43 PM (GMT -6)   
Hi, I have just about the same symptoms as you and I'm taking Vytorin for a year or more. My Butt and the back of my legs are sore and it's hard to sit or lie down for long periods of time. I've used a salve called Boswellin on my hips, butt and back of legs before bed and it's helped. I'm going to go off the Vytorin and see if it goes away. My Doc cut my dosage in half to 20mg about 6 months ago as my chloresterol was low.
Diagnosed with a Gleason 4X3. 1 out of 7 samples, Left Side. DRE showed Normal. Psa gradually crept to 10. Dropped to 6.4 with Alt. suppliments.
Proton Beam Therapy at Loma Linda 11-06. PSA at 1 yr. 1.7.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 8:41 PM (GMT -6)
There are a total of 2,994,253 posts in 328,114 threads.
View Active Threads


Who's Online
This forum has 161264 registered members. Please welcome our newest member, CatskillsMelanie.
322 Guest(s), 6 Registered Member(s) are currently online.  Details
Wings of Eagles, Stan1961, Jaybee&GG, CatskillsMelanie, OriolCarol, T.S. Eliot